About Us | Help Videos | Contact Us | Subscriptions



This article in SSSAJ

  1. Vol. 42 No. 1, p. 3-6
    Received: Feb 22, 1977
    Accepted: Sept 13, 1977

Request Permissions


Linear and Nonlinear Models of Infiltration From a Point Source1

  1. J. Ben-Asher,
  2. D. O. Lomen and
  3. A. W. Warrick2



Numerical and analytical solutions for water flow from a point source are compared. The numerical solution was for the nonlinear moisture flow equation and the analytical solution for the corresponding linearized form. For cyclic conditions, results were approximately the same with regard to range in values between the wettest and driest values. However, the numerical results show a faster response both for wetting and drying. Computational times required of the analytical solution were of the order of 1/20 to 1/200th of that required for the finite difference solutions.

  Please view the pdf by using the Full Text (PDF) link under 'View' to the left.

Copyright © . Soil Science Society of America